# SDR SWAA2023121329584

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT INOP EMERGENCY LIGTHS STA 603 LH & RH; STA 727 L/H; STA 952 LH & RH INOPS<[01] PERFORMED EMERGENCY LIGHTING PROBLEM AS PER REF FIM 33-50 TASK 801 FINDING THE FOLLOWING POWER SUPPLY BATTERY PACKS DEFECTIVE IN POSITION:  M1668 BATTERY PACK STA 603 LEFT M1669 BATTERY PACK STA 603 RIGHT M1670 BATTERY PACK STA 727C LEFT M1672 BATTERY PACK STA 952 RIGHT M1673 BATTERY PACK STA 952 LEFT PERFORMED REPLACEMENT OF DEFECTIVE POWER SUPPLY BATTERY PACKS AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] PERFORMED EMERGENCY LIGHTING PROBLEM AS PER REF FIM 33-50 TASK 801 FINDING THE FOLLOWING POWER SUPPLY BATTERY PACKS DEFECTIVE IN POSITION: M1668 BATTERY PACK STA 603 LEFT M1669 BATTERY PACK STA 603 RIGHT M1670 BATTERY PACK STA 727C LEFT M1672 BATTERY PACK STA 952 RIGHT M1673 BATTERY PACK STA 952 LEFT PERFORMED REPLACEMENT OF DEFECTIVE POWER SUPPLY BATTERY PACKS AT POSITION M1668; M1669; M1670; M1672 AND M1673 AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[03] VERIFIED STEP 2.
